# SDR R61A2021060400466

- Difficulty date: May 26, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N219YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 34,382 hours, 21,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR L1 HARD TO OPEN. CLEANED AND LUBED DOOR MECHANISM. OPS CHECK GOOD IAW AMM 52-11-00.
